This patient support community is for discussions relating to general health issues, adolescents, babies, child health, eating disorders, fitness, immunizations and vaccines, infectious diseases, and senior health.
I have had a blood blister since June 2010. The blister opens sometimes and bleeds. Then it looks like it stops and is drained, but then after another month or so it opens up again and bleeds. In the same area I had an abscess in July and October. I am concerned about it now because it is in an area that could get a lot of bacteria and lead to another abscess. I have used antibiotic to help heal it before, but it does not seem to be doing anything to heal it completely. What should I do?
Did a doctor prescribe you an antibiotic for this issue or did you just put antibiotic cream on it? What did the doctor say caused the abscess? And do you have any other health issues like Diabetes that might affect your healing?
That is the problem with bacteria or other causes, they can become immune to antibiotics and the cream you are using is no longer affective.
I have a problem at times with abscesses too. Mine are caused by things I am allergic to and when I come into contact with something....... mostly food and UV rays from the sun, my body uses the fastest exits to get rid of my reactions to it. I don't know what is causing your abscesses but the only thing I can use is pure aloe vera (from an actual plant). It works for me which is wonderful as I cannot tolerate antibiotics even in a topical form. I have even used aloe vera on some strange skin growths that the doctor didn't have a clue what they were and it cleared them up. It usually takes a few days or perhaps longer to work completely but I can usually feel a difference within 24 hours. I don't stop using the leaves until it is completely gone.
As seattlemom said ..if you have Diabetes or some other health problem you might think about talkng to your doctor about this new developement. Especially if you are taking any kind of drug, your body may be reacting to it in a bad way.
I wanted to follow up with you to see how you were doing, any updates on your issue or did the doctors find anything else out. My girlfriend has diabetes and they often have to change antibiotics on her just to get one to work because yes her body gets used to the medicine and then doesn't respond to it.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.